Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 113, NWS Springfield, MO

April 21, 2015Dade County, Greene County, Lawrence County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 21, 2015, 6:22 PM CDT for Dade County, Greene County, Lawrence County, Missouri. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2015, 6:22 PM CDT (23:22 UTC)
Expired
Apr 21, 2015, 7:00 PM CDT
In force
38 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dade County, MO, Greene County, MO, Lawrence County, MO

The radar

The Springfield radar (KSGF), 32 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 6:30 PM CDTHAIL 0.75Lockwood, MOPENNY SIZED HAIL REPORTED ON SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1836 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

717 
WUUS53 KSGF 212322
SVRSGF
MOC057-077-109-220000-
/O.NEW.KSGF.SV.W.0113.150421T2322Z-150422T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
622 PM CDT TUE APR 21 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DADE COUNTY IN SOUTHWEST MISSOURI...
  WEST CENTRAL GREENE COUNTY IN SOUTHWEST MISSOURI...
  NORTHEASTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 700 PM CDT

* AT 621 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOCKWOOD...
  AND MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SOUTH GREENFIELD AROUND 630 PM CDT.
  PENNSBORO AROUND 635 PM CDT.
  EVERTON AROUND 645 PM CDT.
  ASH GROVE AROUND 650 PM CDT.

INTERSTATE 44 BETWEEN MILE MARKERS 57 AND 61 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3738 9351 3718 9356 3732 9408 3742 9403
TIME...MOT...LOC 2322Z 287DEG 39KT 3738 9398

HAIL...1.00IN
WIND...60MPH

$$
3 follow-up statements
763 
WWUS53 KSGF 212332
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
632 PM CDT TUE APR 21 2015

MOC057-077-109-220000-
/O.CON.KSGF.SV.W.0113.000000T0000Z-150422T0000Z/
GREENE MO-DADE MO-LAWRENCE MO-
632 PM CDT TUE APR 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LAWRENCE...SOUTHERN DADE AND WEST CENTRAL GREENE COUNTIES UNTIL 700
PM CDT...

AT 630 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
EVERTON...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ASH GROVE...EVERTON...PENNSBORO AND SOUTH GREENFIELD.

INTERSTATE 44 BETWEEN MILE MARKERS 57 AND 61 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3730 9398 3738 9397 3738 9351 3718 9356
TIME...MOT...LOC 2332Z 287DEG 39KT 3734 9388

HAIL...1.00IN
WIND...60MPH

$$
226 
WWUS53 KSGF 212349
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CDT TUE APR 21 2015

MOC057-077-109-220000-
/O.CON.KSGF.SV.W.0113.000000T0000Z-150422T0000Z/
GREENE MO-DADE MO-LAWRENCE MO-
649 PM CDT TUE APR 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LAWRENCE...SOUTHEASTERN DADE AND WEST CENTRAL GREENE COUNTIES UNTIL
700 PM CDT...

AT 648 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF ASH GROVE...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ASH GROVE.

INTERSTATE 44 BETWEEN MILE MARKERS 57 AND 61 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3726 9383 3732 9380 3732 9352 3718 9356
TIME...MOT...LOC 2350Z 287DEG 39KT 3727 9368

HAIL...1.00IN
WIND...60MPH

$$
901 
WWUS53 KSGF 212358
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
658 PM CDT TUE APR 21 2015

MOC057-077-109-220008-
/O.EXP.KSGF.SV.W.0113.000000T0000Z-150422T0000Z/
GREENE MO-DADE MO-LAWRENCE MO-
658 PM CDT TUE APR 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAWRENCE...
SOUTHEASTERN DADE AND WEST CENTRAL GREENE COUNTIES WILL EXPIRE AT 700
PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL UP TO NICKEL SIZE AND GUSTY WINDS UP TO 50 MPH 
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3726 9383 3732 9380 3732 9352 3718 9356
TIME...MOT...LOC 2358Z 287DEG 39KT 3724 9358

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 5:11 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Apr 21, 5:11 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
511 PM CDT Tue Apr 21 2015

...Updated Mesoscale Discussion...

.MESOSCALE DISCUSSION...
Issued at 511 PM CDT TUE APR 21 2015

As expected, scattered thunderstorms have developed ahead of a
southeastward moving shortwave trough. Deep layer shear (0-6km) is
around 40-45kt with mixed layer CAPE around 500 J/kg and most
unstable CAPE values in the 500-1000 J/kg range. Convective mode
has been mainly multicells with occasional supercellular
structures. These high based storms have been good hail producers,
with reports generally in the pea to nickel size range. We have
received a few quarter size hail reports, and these have been with
cells exhibiting supercell characteristics.

Persistence will be the rule for the next two hours. Intensity of
the storms will continue to wax and wane. Pea to nickel sized hail
along with frequent cloud to ground lightning will be the main
risks with these storms. After sunset, CAPE will gradually
decrease and the shortwave will continue to move southeast. Better
storm chances will spread to the southeast, with a brief break in
the action possible late this evening before additional scattered
showers and a few storms develop along a cold front that will
arrive from the northwest overnight.

&&

.SHORT TERM...(This Evening through Wednesday)
Issued at 248 PM CDT TUE APR 21 2015

Gusty west to southwesterly winds will continue through the reminder
of the afternoon hours...but will gradually weaken into this
evening.

Scattered thunderstorms are starting to develop across portions of
west central MO into the eastern Ozarks. These storms are developing
as lift from an upper level low over the great lakes region
interacts will weak instability that is developing with day time
heating and low level moisture advection.  The upper level low is
spreading increased wind shear and colder temperatures in the mid
levels. So, it won't take much of an updraft to get a small hail out
of storms. Instability will remain on the weak side and wide spread
severe weather is not expected, but a few of the stronger storms
could produce hail up to the size of quarters and winds over 50 mph.
These storms will generally occur along and northeast of a Lamar to
Springfield to West Plains MO line and will push southeast of the
area this evening.

Later this evening into tonight additional isolated to scattered
storms will be possible as a cold front sags south through the area.
Instability will remain on the weak side with small hail and cloud to
ground lightning strikes being the main risk with these storms.

On Wednesday 500mb low lifts northeast of Lake Superior but
cyclonic flow continues over Missouri. At the surface high pressure
noses southward into northern Missouri while residual boundary slips
south into Arkansas. This will keep the area with below normal
temperatures with highs only in the 50s and 60s. Models consistent
in weak isentropic lift north of the boundary into southern Missouri
at least early on Wednesday with enough lift for some
showers/storms, especially over far southern Missouri. Best
instabilities remain south of the forecast area with only 300 j/kg
of most unstable cape early in the day along the Arkansas border.
Tapered probabilities from north to south. There could be some
showers across far southern Missouri Wednesday night, otherwise dry
conditions will be seen.

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 248 PM CDT TUE APR 21 2015

Shortwave ridging builds across the area Thursday suppressing any
showers to the south near the Arkansas border during the morning
hours. The next shortwave will lift out of the desert southwest
into the central/southern plains Friday and across Missouri on
Saturday. Although there are some model differences with respect
to the track of the surface low, the Friday time frame looks to be
the best chances for showers and storms, with Saturday more
showery as system begins to pull east of the area. Weak high
pressure will move in Saturday night and into Sunday giving
everyone a break from the rainy weather. However, next shortwave
will drop across the plains around another deep 500mb low over the
Great Lakes. This will bring rain chances back into the forecast
for late Sunday into Sunday night and then pushes east Monday.
Some low probability rain chances on Monday and Tuesday with hard
time shortwave energy in fast flow aloft.

Temperatures look to remain on the cool side through much of the
period with highs in the 60s and lows in the 40s. At this point it
looks like there is minimal frost potentials.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 1245 PM CDT TUE APR 21 2015

For the KSGF, KJLN, and KBBG TAFS: Gusty southwesterly winds will
continue to occur this afternoon relaxing later this evening.
Scattered thunderstorms will develop across west central and
central Missouri early this afternoon and spread southeast. This
activity may clip the KSGF TAF site later this after but is expected
to remain east and north of the KJLN and KBBG TAF sites at times.

Low level wind shear will be possible this evening into the
overnight but should start to decrease after a cold frontal
passage later tonight.

Additional scattered thunderstorms will be possible along the front
as is slowly sags south through the area overnight. Winds will
swing around to the north behind the frontal passage.

VFR conditions will occur through much of the TAF period, with
flight conditions being reduce briefly in any thunderstorms that
are able to affect a TAF site.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

MESOSCALE...Gagan
SHORT TERM...Raberding/Wise
LONG TERM...Raberding
AVIATION...Wise
Hazardous weather outlook, Apr 21, 2:22 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
222 PM CDT TUE APR 21 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221930-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
222 PM CDT TUE APR 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  WEST TO SOUTHWEST WIND GUSTS TO AROUND 30 MPH WILL CONTINUE AT
  TIMES THIS AFTERNOON.

  SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON INTO THIS
  EVENING GENERALLY ALONG AND NORTHEAST OF A LAMAR TO SPRINGFIELD
  TO WEST PLAINS MISSOURI LINE. CLOUD TO GROUND LIGHTNING STRIKES
  AND SMALL HAIL WILL BE THE MAIN HAZARD FROM THESE STORMS. MOST
  STORMS WILL REMAIN BELOW SEVERE LIMITS...BUT A FEW OF THE
  STRONGER STORMS MAY PRODUCE HAIL AS LARGE AS QUARTERS AND
  LOCALIZED WIND GUSTS UP TO 50 MPH.

  LATER THIS EVENING INTO TONIGHT ADDITIONAL ISOLATED TO SCATTERED
  THUNDERSTORMS WILL BE POSSIBLE ALONG A COLD FRONT AS IT SAGS
  SOUTH THROUGH THE AREA. CLOUD TO GROUND LIGHTNING WILL BE THE
  MAIN RISK WITH THESE STORM...THOUGH SMALL HAIL WILL BE POSSIBLE
  WITH A FEW STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS WILL THEN BE
  POSSIBLE AT TIMES WEDNESDAY AND THURSDAY MAINLY ACROSS
  SOUTHERN MISSOURI...HOWEVER MOST LOCATIONS WILL REMAIN DRY.

  ANOTHER STORM SYSTEM WILL THEN BRING BETTER CHANCES FOR
  THUNDERSTORMS TO THE AREA FROM LATER THURSDAY NIGHT INTO
  SATURDAY. THERE WILL THEN BE A SLIGHT CHANCE FOR
  THUNDERSTORMS AGAIN EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Special weather statement, Apr 21, 5:02 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
502 PM CDT TUE APR 21 2015

MOZ079-080-212245-
POLK MO-DALLAS MO-
502 PM CDT TUE APR 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POLK AND SOUTHERN DALLAS
COUNTIES UNTIL 545 PM CDT...

AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF BOLIVAR...MOVING EAST AT 35
MPH. DIME TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BOLIVAR...BUFFALO...FOOSE...HALF WAY AND
MARCH.

LAT...LON 3764 9296 3748 9308 3761 9357 3774 9349
TIME...MOT...LOC 2202Z 290DEG 29KT 3765 9346

WISE
Special weather statement, Apr 21, 5:11 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
511 PM CDT TUE APR 21 2015

MOZ069-070-081-212300-
CAMDEN MO-LACLEDE MO-PULASKI MO-
511 PM CDT TUE APR 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LACLEDE...
NORTHWESTERN PULASKI AND SOUTHEASTERN CAMDEN COUNTIES UNTIL 600 PM
CDT...

AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CAMDENTON...MOVING EAST AT 40 MPH. PENNY
SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE CAMDENTON...CROCKER...DECATURVILLE...
FREEDOM...LINN CREEK...MONTREAL...OLD LINN CREEK...OZARK SPRINGS...
RICHLAND...SWEDEBORG AND WET GLAIZE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE HA HA
TONKA STATE PARK...LAKE OF THE OZARKS STATE PARK AND LAKE OF THE
OZARKS. INTERSTATE 44 BETWEEN MILE MARKERS 150 AND 154 WILL ALSO BE
IMPACTED BY THIS STORM.

LAT...LON 3805 9253 3802 9251 3802 9220 3779 9225
      3788 9286 3808 9281
TIME...MOT...LOC 2212Z 280DEG 34KT 3800 9274

GRIFFIN
Special weather statement, Apr 21, 5:30 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 PM CDT TUE APR 21 2015

MOZ080-081-091-092-212315-
LACLEDE MO-WEBSTER MO-WRIGHT MO-DALLAS MO-
530 PM CDT TUE APR 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WEBSTER...
NORTHWESTERN WRIGHT...SOUTHEASTERN DALLAS AND SOUTHERN LACLEDE
COUNTIES UNTIL 615 PM CDT...

AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF LONG LANE...OR 12 MILES
SOUTHEAST OF BUFFALO...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE COMPETITION...CONWAY...GROVESPRING...LONG
LANE...MORGAN...PHILLIPSBURG...RADER AND TWIN BRIDGES.

INTERSTATE 44 BETWEEN MILE MARKERS 104 AND 120 WILL ALSO BE IMPACTED
BY THIS STORM.

LAT...LON 3756 9234 3731 9238 3746 9303 3764 9297
TIME...MOT...LOC 2231Z 285DEG 35KT 3752 9290

GRIFFIN
Special weather statement, Apr 21, 6:00 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 PM CDT TUE APR 21 2015

MOZ079-080-090-212345-
GREENE MO-POLK MO-DALLAS MO-
600 PM CDT TUE APR 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GREENE...SOUTHERN POLK
AND SOUTHWESTERN DALLAS COUNTIES UNTIL 645 PM CDT...

AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WALNUT GROVE...OR 14 MILES SOUTHWEST OF
BOLIVAR...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BASSVILLE...BRIGHTON...CAVE SPRINGS...
EBENEZER...EUDORA...FAIR GROVE...MORRISVILLE...OLIVE...PLEASANT
HOPE...SACVILLE AND WALNUT GROVE.

INTERSTATE 44 BETWEEN MILE MARKERS 86 AND 90 WILL ALSO BE IMPACTED BY
THIS STORM.

LAT...LON 3736 9359 3750 9359 3748 9307 3728 9308
TIME...MOT...LOC 2300Z 284DEG 36KT 3743 9349

GRIFFIN
Special weather statement, Apr 21, 6:14 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
614 PM CDT TUE APR 21 2015

MOZ082-092-212345-
TEXAS MO-WRIGHT MO-
614 PM CDT TUE APR 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WRIGHT AND
SOUTHWESTERN TEXAS COUNTIES UNTIL 645 PM CDT...

AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF NORWOOD...OR 13 MILES WEST
OF MOUNTAIN GROVE...MOVING EAST AT 45 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE CABOOL...MOUNTAIN GROVE AND NORWOOD.

LAT...LON 3713 9255 3724 9253 3720 9204 3706 9207
      3706 9209
TIME...MOT...LOC 2315Z 287DEG 39KT 3717 9246

GRIFFIN
Special weather statement, Apr 21, 6:16 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
616 PM CDT TUE APR 21 2015

MOZ089-094-212345-
DADE MO-LAWRENCE MO-
616 PM CDT TUE APR 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LAWRENCE AND
SOUTHERN DADE COUNTIES UNTIL 645 PM CDT...

AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF MEINERT...OR 13 MILES
SOUTHEAST OF LAMAR...MOVING EAST AT 45 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE EVERTON...GREENFIELD...LOCKWOOD...
MEINERT...PENNSBORO AND SOUTH GREENFIELD.

LAT...LON 3733 9408 3744 9408 3746 9407 3740 9362
      3732 9362 3721 9366
TIME...MOT...LOC 2316Z 287DEG 39KT 3739 9404

GRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 2:54 PM CDTSpecial Weather StatementSGFPolk51 min
Apr 21, 3:23 PM CDTSevere Thunderstorm WarningSGFDallas, Polk37 min
Apr 21, 3:47 PM CDTSpecial Weather StatementSGFLaclede28 min
Apr 21, 3:55 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede35 min
Apr 21, 4:01 PM CDTSpecial Weather StatementSGFDallas29 min
Apr 21, 4:04 PM CDTSpecial Weather StatementSGFPulaski26 min
Apr 21, 4:10 PM CDTSpecial Weather StatementSGFPolk50 min
Apr 21, 4:16 PM CDTSevere Thunderstorm WarningSGFDallas, Polk, Webster44 min
Apr 21, 4:28 PM CDTSpecial Weather StatementSGFLaclede32 min
Apr 21, 4:33 PM CDTSpecial Weather StatementSGFPhelps, Pulaski42 min
Apr 21, 4:44 PM CDTSpecial Weather StatementSGFHickory31 min
Apr 21, 4:50 PM CDTSpecial Weather StatementSGFLaclede40 min
Apr 21, 4:54 PM CDTSpecial Weather StatementSGFTexas36 min
Apr 21, 4:56 PM CDTSevere Thunderstorm WarningSGFLaclede, Webster, Wright34 min
Apr 21, 5:00 PM CDTSpecial Weather StatementSGFHickory45 min
Apr 21, 5:02 PM CDTSpecial Weather StatementSGFPolk43 min
Apr 21, 5:11 PM CDTSpecial Weather StatementSGFCamden49 min
Apr 21, 5:30 PM CDTSpecial Weather StatementSGFLaclede45 min
Apr 21, 6:00 PM CDTSpecial Weather StatementSGFGreene45 min
Apr 21, 6:09 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster36 min
Apr 21, 6:14 PM CDTSpecial Weather StatementSGFWright31 min
Apr 21, 6:16 PM CDTSpecial Weather StatementSGFDade29 min
Apr 21, 6:36 PM CDTSpecial Weather StatementSGFGreene24 min
Apr 21, 6:42 PM CDTSpecial Weather StatementSGFWebster48 min
Apr 21, 6:46 PM CDTSpecial Weather StatementSGFTexas29 min
Apr 21, 6:57 PM CDTSpecial Weather StatementSGFGreene48 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.